Please use this identifier to cite or link to this item:
Title: On the Fischer inequality
Authors: Queiró, João Filipe 
Issue Date: 1984
Publisher: Sociedade Portuguesa de Matemática
Citation: Portugaliae Mathematica. 42:4 (1984) 467-468
Abstract: A simple proof of Fischer's inequality concerning positive definite matrices is given. It is based on theorem by M. Fiedler giving an upper bound for the determinant of the sum of two positive semidefinite matrices
ISSN: 0032-5155
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Nacionais

Files in This Item:
File Description SizeFormat
On the Fischer inequality.pdf65.1 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

checked on Aug 11, 2022


checked on Aug 11, 2022

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.